# SDR UALA2013071905070

- Difficulty date: July 18, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 73,883 hours, 13,216 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 187
- Condition: Failed
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NR 2 IDG SERVICE, FOUND DPI POPPED.  REPLACED RT IDG IAW MM.
